# SDR FDEA202208181995

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 44,445 hours, 24,811 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Selector Valve
- Part number: A2519903
- Part serial: M237
- Condition: Failed
- Location: Hyd System
- Part time: 18,006 hours, 10,302 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, GREEN HYD SYSTEM QUANTITY DROPPED TO  THE RED DOT. FOLLOWED QRH. CRANKED THE GEAR.  STOPPED ON RWY.  APPEARS THE HYD LEAK IS COMING FROM THE BOTTOM  ELBOW OF LANDING GEAR SELECTOR 3GA. WE WILL REPACK  ELBOW WITH NEW BACK UP WASHER AND O-RING. WILL ALSO  ORDER 3GA VALVE FROM DFW JUST IN CASE ITS A CASE  LEAK.  FOUND ELBOW LEAKING. PACKING AND SEAL DAMAGED.  REMOVED AND REPLACED 3GA LANDING GEAR SELECTOR VALVE PACKING AND SEAL ON BOTTOM ELBOW REF. AMM 32-31-12-04. OPS CHECK GOOD. CYCLED LANDING GEAR 3 TIMES. NO LEAKS NOTED.
